VOL. 18 · NO. 1 | 1966
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 18 (1), (1966)
No abstract available
Articles
Kisuke Tsuchida
Tohoku Math. J. (2) 18 (1), 1-12, (1966) DOI: 10.2748/tmj/1178243476
KEYWORDS: 55.40
No abstract available
Yoshio Matsuoka
Tohoku Math. J. (2) 18 (1), 13-43, (1966) DOI: 10.2748/tmj/1178243477
KEYWORDS: 41.30
No abstract available
Yôtarô Tsukamoto
Tohoku Math. J. (2) 18 (1), 44-49, (1966) DOI: 10.2748/tmj/1178243478
KEYWORDS: 53.72
No abstract available
Lothar Hoischen
Tohoku Math. J. (2) 18 (1), 50-53, (1966) DOI: 10.2748/tmj/1178243479
KEYWORDS: 41.15
No abstract available
Yoshiki Ohno
Tohoku Math. J. (2) 18 (1), 54-59, (1966) DOI: 10.2748/tmj/1178243480
KEYWORDS: 46.55
No abstract available
Michitaka Kozima
Tohoku Math. J. (2) 18 (1), 60-70, (1966) DOI: 10.2748/tmj/1178243481
KEYWORDS: 30.67, 40.32
No abstract available
D. Borwein
Tohoku Math. J. (2) 18 (1), 71-73, (1966) DOI: 10.2748/tmj/1178243482
KEYWORDS: 40.32
No abstract available
Masafumi Okumura
Tohoku Math. J. (2) 18 (1), 74-102, (1966) DOI: 10.2748/tmj/1178243483
KEYWORDS: 53.80
No abstract available
Kyuhei Ikeno
Tohoku Math. J. (2) 18 (1), 103-113, (1966) DOI: 10.2748/tmj/1178243484
KEYWORDS: 40.30
No abstract available
Back Matter
Tohoku Math. J. (2) 18 (1), (1966)
No abstract available
Back to Top